Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Lightheadedness,chest pain, arm pain, cold chills, have high BP

i have symptoms of being lightheadedness and drained that i dont have no energy and my left side of my chest has pains off and on and under my left breast i have pain with the chest pain off and on and pains in my left arm and sometimes i have cold chills and feel like i am burning up with the pains also sometimes and the pains are light and sometimes strong ones and taking blood pressure medicine for high blood pressure and i have had a cat scan and ekgs and a cardiolyte stress test and exrays of my chest and nothing shows up and i have been dealing with this almost a year now off and on
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response

Thanks for writing us..
Dont worrry..everything seems to be fine with you, nothing is wrong in relation to your heart

Your symptoms are related to anxiety for that you may try meditation and seek help of Psychologist/ Psychiatrist..

Continue your BP medicines and keep BP less than130/80..

Best wishes
Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor